RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1999, Volume 54, Issue 3(327), Pages 173–174 (Mi umn165)  

This article is cited in 12 scientific papers (total in 12 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Bispectral rings of difference operators

F. V. Nijhoffa, O. A. Chalykhb

a University of Leeds
b M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm165

Full text: PDF file (246 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1999, 54:3, 644–645

Bibliographic databases:

MSC: 58F07, 39A70
Accepted: 23.04.1999

Citation: F. V. Nijhoff, O. A. Chalykh, “Bispectral rings of difference operators”, Uspekhi Mat. Nauk, 54:3(327) (1999), 173–174; Russian Math. Surveys, 54:3 (1999), 644–645

Citation in format AMSBIB
\Bibitem{NijCha99}
\by F.~V.~Nijhoff, O.~A.~Chalykh
\paper Bispectral rings of difference operators
\jour Uspekhi Mat. Nauk
\yr 1999
\vol 54
\issue 3(327)
\pages 173--174
\mathnet{http://mi.mathnet.ru/umn165}
\crossref{https://doi.org/10.4213/rm165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1728657}
\zmath{https://zbmath.org/?q=an:0977.39012}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1999RuMaS..54..644N}
\elib{http://elibrary.ru/item.asp?id=13696191}
\transl
\jour Russian Math. Surveys
\yr 1999
\vol 54
\issue 3
\pages 644--645
\crossref{https://doi.org/10.1070/rm1999v054n03ABEH000165}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000084485600014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039390103}


Linking options:
  • http://mi.mathnet.ru/eng/umn165
  • https://doi.org/10.4213/rm165
  • http://mi.mathnet.ru/eng/umn/v54/i3/p173

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Luc Haine, Plamen Iliev, J Phys A Math Gen, 34:11 (2001), 2445  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Kasman, A, “Solitons and almost-intertwining matrices”, Journal of Mathematical Physics, 42:8 (2001), 3540  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    3. Haine L., “The Bochner-Krall problem: Some new perspectives”, Special Functions 2000: Current Perspective and Future Directions, Nato Science Series, Series II: Mathematics, Physics and Chemistry, 30, 2001, 141–178  crossref  mathscinet  zmath  isi  scopus  scopus
    4. M. M. Gekhtman, A. Kasman, “Integrable Systems and Rank-One Conditions for Rectangular Matrices”, Theoret. and Math. Phys., 133:2 (2002), 1498–1503  mathnet  crossref  crossref  mathscinet  isi  elib
    5. Grünbaum F.A., Iliev P., “A noncommutative version of the bispectral problem”, J. Comput. Appl. Math., 161:1 (2003), 99–118  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    6. Haine, L, “The spectral matrices of Toda solitons and the fundamental solution of some discrete heat equations”, Annales de l Institut Fourier, 55:6 (2005), 1765  crossref  mathscinet  zmath  isi
    7. Luc Haine, Plamen Iliev, “Askey–Wilson type functions with bound states”, Ramanujan J, 11:3 (2006), 285  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    8. Mirta M. Castro, F. Alberto Grünbaum, “The algebra of differential operators associated to a family of matrix-valued orthogonal polynomials: Five instructive examples”, Internat Math Res Notices, 2006 (2006), 47602  crossref  mathscinet  zmath  isi  elib
    9. Grunbaum, FA, “The algebra of differential operators associated to a weight matrix”, Integral Equations and Operator Theory, 58:4 (2007), 449  crossref  mathscinet  zmath  isi  scopus  scopus
    10. Haine, L, “TRIGONOMETRIC Darboux TRANSFORMATIONS AND Calogero–Moser MATRICES”, Glasgow Mathematical Journal, 51A (2009), 95  crossref  mathscinet  zmath  isi  scopus  scopus
    11. Berest Yu., Ramadoss A., Tang X., “The Picard Group of a Noncommutative Algebraic Torus”, J. Noncommutative Geom., 7:2 (2013), 335–356  crossref  mathscinet  zmath  isi  elib
    12. Chalykh O., Fairon M., “Multiplicative Quiver Varieties and Generalised Ruijsenaars-Schneider Models”, J. Geom. Phys., 121 (2017), 413–437  crossref  mathscinet  zmath  isi  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:234
    Full text:77
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019